MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX MALECOT MODEL DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX MALECOT MODEL DRAIN
Model Number 086014
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that it contained the device of different hardness.It was also stated that the wrong size was incorrectly packed.
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the product meets specifications.Three unopened malecots were returned in their original packaging all three malecots were measured and were found to be 14 french meet specifications.As the french size was found to be 14 french for all three catheters, there does not appear to be a relationship between the reported event and the device.The device history record review was not required as the reported event was unconfirmed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX MALECOT MODEL DRAIN
Common Device Name
MALECOT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10600515
Report Number1018233-2020-06242
Device Sequence Number14104642
Product Code FEW
UDI-Device Identifier00801741023835
UDI-Public(01)00801741023835
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number086014
Device Catalogue Number086014
Device Lot NumberNGDX4162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1